# SDR QXEA200400585

- Difficulty date: August 9, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 6,301 hours, 6,909 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg Door
- Part time: 6,301 hours, 6,909 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSO - FLIGHT 2382 - THE MAIN LANDING GEAR DOORS OPENED BRIEFLY DURING FLIGHT.  THE LEFT DOOR AND RIGHT DOOR AMBER LIGHTS ILLUMINATED WITH ASSOCIATED AIR NOISE.  THE DOORS WERE OPEN FOR 2 SECONDS.  MAINTENANCE INSPECTED THE AIRCRAFT AND INTERROGATED THE PSEU.  MAINTENANCE FOUND THE RIGGING NEAR GAP TOO FAR.  THE PROXIMITY SENSOR WAS RE-RIGGED AND THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
